Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2011, 9:39 PM CDT for Bottineau County, Rolette County, North Dakota. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2011, 9:39 PM CDT (02:39 UTC)
- Expired
- Jun 2, 2011, 10:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Rolette County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 9:43 PM CDT | HAIL 0.88 | 4 S Bottineau, ND | PEA TO NICKEL SIZED HAIL... MOSTLY PEA AND PENNIES... |
| Jun 2, 9:46 PM CDT | HAIL 0.88 | 4 E Bottineau, ND | |
| Jun 2, 10:00 PM CDT | HAIL 0.75 | 9 Se Bottineau, ND | DIME TO PENNY SIZED HAIL... |
| Jun 2, 10:00 PM CDT | HAIL 1.25 | 5 Ne Bottineau, ND | ...PEA TO HALF DALLOR SIZED HAIL... 0.53 OF RAINFALL OVER LAST 30 TO 45 MINUTES... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2239 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
117
WUUS53 KBIS 030239
SVRBIS
NDC009-079-030345-
/O.NEW.KBIS.SV.W.0009.110603T0239Z-110603T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1045 PM CDT
* AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES EAST OF BOTTINEAU...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS INTERNATIONAL PEACE GARDEN. THIS IS A
REPLACEMENT TO THE EXISTING WARNINGS ACROSS BOTTINEAU AND ROLETTE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 9964 4857 10028 4876 10060 4901 10035
4901 9964
TIME...MOT...LOC 0238Z 230DEG 28KT 4885 10027
WIND...HAIL 60MPH 1.50IN
$$
KINNEY/AYD4 follow-up statements
465
WWUS53 KBIS 030256
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT THU JUN 2 2011
NDC009-079-030345-
/O.CON.KBIS.SV.W.0009.000000T0000Z-110603T0345Z/
BOTTINEAU ND-ROLETTE ND-
956 PM CDT THU JUN 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROLETTE AND EASTERN BOTTINEAU COUNTIES UNTIL 1045 PM CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS INTERNATIONAL PEACE GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4901 10030 4901 9964 4900 9964 4857 10028
4871 10051
TIME...MOT...LOC 0256Z 232DEG 26KT 4891 10012
WIND...HAIL 60MPH 1.50IN
$$
KINNEY/AYD142
WWUS53 KBIS 030302
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT THU JUN 2 2011
NDC009-079-030345-
/O.CON.KBIS.SV.W.0009.000000T0000Z-110603T0345Z/
BOTTINEAU ND-ROLETTE ND-
1002 PM CDT THU JUN 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROLETTE AND EASTERN BOTTINEAU COUNTIES UNTIL 1045 PM CDT...
AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES
EAST OF BOTTINEAU...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS INTERNATIONAL PEACE GARDEN.
AT 1000 PM CDT...HALF DOLLAR SIZE HAIL WAS REPORTED 5 MILES
NORTHEAST OF BOTTINEAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4901 10025 4901 9964 4900 9964 4857 10028
4869 10048
TIME...MOT...LOC 0301Z 232DEG 26KT 4892 10007
WIND...HAIL 60MPH 1.75IN
$$
KINNEY/AYD767
WWUS53 KBIS 030315
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT THU JUN 2 2011
NDC009-079-030345-
/O.CON.KBIS.SV.W.0009.000000T0000Z-110603T0345Z/
BOTTINEAU ND-ROLETTE ND-
1015 PM CDT THU JUN 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROLETTE AND EAST CENTRAL BOTTINEAU COUNTIES UNTIL 1045 PM CDT...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21
MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 30 MPH.
EARLIER...THIS STORM PRODUCED HAIL UP TO THE SIZE OF HALF DOLLARS
NORTHEAST OF BOTTINEAU.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BOTTINEAU AND NORTHWESTERN ROLETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4884 10032 4900 10016 4901 9964 4900 9964
4873 10005
TIME...MOT...LOC 0314Z 233DEG 24KT 4896 9999
WIND...HAIL 60MPH 1.50IN
$$
TARDIF-HUBER254
WWUS53 KBIS 030346
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT THU JUN 2 2011
NDC009-079-030356-
/O.EXP.KBIS.SV.W.0009.000000T0000Z-110603T0345Z/
BOTTINEAU ND-ROLETTE ND-
1046 PM CDT THU JUN 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROLETTE AND EAST
CENTRAL BOTTINEAU COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4884 10032 4900 10016 4901 9964 4900 9964
4873 10005
TIME...MOT...LOC 0315Z 233DEG 24KT 4896 9998
$$
TARDIF-HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:55 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 2, 6:55 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 655 PM CDT THU JUN 2 2011 .UPDATE...MINOR CHANGES TO POPS. SOME ADJUSTMENTS TO WINDS AND DEW POINTS IN THE WEST. && .DISCUSSION...SURFACE LOW IS DEPICTED NEAR NEW TOWN IN NORTHWEST NORTH DAKOTA. THERE IS A SCATTERED LINE OF CUMULUS FROM JUST WEST OF MINOT...SOUTHWEST THROUGH LEMMON SOUTH DAKOTA AND DOWN TOWARDS RAPID CITY. WARM MID LEVEL TEMPERATURES ARE PRESENTLY KEEPING A LID ON THIS CONVECTION. LATEST LAPS SOUNDINGS INDICATE AROUND 30 J/KG OF CIN NEAR MINOT. THE CAP GETS STRONGER AS YOU GO SOUTH TOWARD BISMARCK AND JAMESTOWN. FARTHER WEST...CONVECTION OVER EASTERN MONTANA IS WEAKENING AS IT MOVES INTO NORTH DAKOTA AS BEST FORCING IS LIFTING NORTHWARD INTO SASKATCHEWAN AND MANITOBA. ALSO...MUCH DRIER AIR IS WORKING INTO SOUTHWEST NORTH DAKOTA AT THIS TIME. CURRENTLY IT APPEARS THE MOST LIKELY AREAS FOR CONVECTION THIS EVENING WOULD BE IN NORTH CENTRAL NORTH DAKOTA NEAR THE SURFACE LOW. ALSO IF CONVECTION GETS GOING FARTHER SOUTH OVER SOUTH DAKOTA...IT COULD MOVE INTO SOUTH CENTRAL NORTH DAKOTA LATER TONIGHT. ALTHOUGH CONVECTION IN EASTERN MONTANA IS WIDELY SCATTERED...WE COULD STILL SEE AN ISOLATED CELL CROSS INTO WEST CENTRAL OR NORTHWEST NORTH DAKOTA YET EARLY THIS EVENING. ADJUSTED DEW POINTS LOWER AND RAISED WINDS IN THE SOUTHWEST AND MADE ONLY SOME MINOR ADJUSTMENTS TO POPS. && .AVIATION... FAVORABLE INGREDIENTS FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS REMAIN PRESENT ACROSS MOST OF NORTH DAKOTA THIS EVENING. ALL TERMINALS CURRENTLY HAVE VFR CONDITIONS...BUT ISOLATED SEVERE STORMS ARE POSSIBLE FOR KISN...KMOT...KBIS AND KJMS UNTIL 12Z FRIDAY MORNING. ASIDE FROM POSSIBILITY OF THUNDERSTORMS...VFR CEILINGS AND VISIBILITIES ARE FORECAST THROUGHOUT THE TAF PERIOD. WINDS WILL BEGIN TO DECREASE AFTER SUNSET...BUT INCREASE AGAIN ACROSS THE REGION AFTER SUNRISE. SUSTAINED W/SW WINDS OF 30KTS...GUSTING TO 45KTS IS POSSIBLE TOMORROW. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH/JJT
Hazardous weather outlook, Jun 2, 2:31 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 231 PM CDT THU JUN 2 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 231 PM CDT THU JUN 2 2011 /131 PM MDT THU JUN 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. THE INITIAL THREAT AREAS ARE ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING...AS WELL AS AREAS FROM JAMESTOWN TO ASHLEY. A FEW SUPERCELL THUNDERSTORMS ARE POSSIBLE...WITH VERY LARGE HAIL...LOCALLY HEAVY RAIN...AND AN ISOLATED TORNADO ALL POSSIBLE. BY LATE EVENING AND OVERNIGHT...THE MAIN THREAT AREA WILL LIKELY SHIFT EAST...ALONG AND EAST OF A LINE FROM HARVEY...TO STEELE AND LINTON. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND LOCALLY HEAVY RAINFALL. RIVER FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT THROUGHOUT THE FORECAST AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON OVER NORTHWEST AND NORTH CENTRAL NORTH DAKOTA...AND AGAIN SATURDAY AFTERNOON ACROSS THE NORTH. THERE ARE ALSO CHANCES FOR AT LEAST SCATTERED THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. EXPECT WINDY CONDITIONS OVER MUCH OF THE AREA LATE FRIDAY MORNING AND AFTERNOON...WITH A WEST/SOUTHWEST WIND AT 25 TO 35 MPH AND HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KINNEY
In the hours before
Local storm report, Jun 2, 8:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
839 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 31 W SELFRIDGE 46.04N 101.57W
06/02/2011 M0.88 INCH GRANT ND PUBLIC
...CORRECTED...
&&
LHUBERLocal storm report, Jun 2, 8:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 24 W SELFRIDGE 46.04N 101.43W
06/02/2011 M0.75 INCH SIOUX ND PUBLIC
...PEA TO PENNY SIZED HAIL...
&&
LHUBERLocal storm report, Jun 2, 8:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
858 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL KRAMER 48.69N 100.71W
06/02/2011 E1.50 INCH BOTTINEAU ND PUBLIC
REPORT RELAYED BY THE MEDIA.
&&
AYDLocal storm report, Jun 2, 9:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL BOTTINEAU 48.83N 100.44W
06/02/2011 M0.88 INCH BOTTINEAU ND PUBLIC
WIDESPREAD PEA TO NICKEL SIZE HAIL IN BOTTINEAU...WITH UP
TO A QUARTER OF AN INCH REPORTED...
&&
LHUBERLocal storm report, Jun 2, 9:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL BOTTINEAU 48.83N 100.44W
06/02/2011 M0.88 INCH BOTTINEAU ND PUBLIC
WIDESPREAD PEA TO NICKEL SIZE HAIL IN BOTTINEAU...WITH UP
TO A QUARTER OF AN INCH OF RAINFALL REPORTED...
&&
LHUBERLocal storm report, Jun 2, 9:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 5 N BOTTINEAU 48.90N 100.44W
06/02/2011 M0.75 INCH BOTTINEAU ND BROADCAST MEDIA
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:20 PM CDT | Areal Flood Advisory | BIS | Bottineau, Rolette | 8 days |
| Jun 2, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 51 min |
| Jun 2, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 45 min |
| Jun 2, 8:51 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 54 min |
| Jun 2, 9:09 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 36 min |
| Jun 2, 9:19 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 5 hr |
| Jun 2, 11:57 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jun 3, 12:49 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 56 min |
| Jun 3, 1:18 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Stutsman | 57 min |
| Jun 3, 1:56 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 64 min |
| Jun 3, 2:13 AM CDT | Tornado Warning | BIS | Stutsman | 32 min |
| Jun 3, 3:36 AM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 17 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.